Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Integration of quadratic Lie algebroids to Riemannian Cartan-Lie groupoids

Texto completo
Autor(es):
Kotov, Alexei [1] ; Strobl, Thomas [2, 3]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Hradec Kralove, Fac Sci, Rokitanskeho 62, Hradec Kralove 50003 - Czech Republic
[2] UMI CNRS 2924, IMPA, Estr Dona Castorina 110, BR-22460320 Rio De Janeiro - Brazil
[3] Univ Claude Bernard Lyon 1, Univ Lyon, Inst Camille Jordan, 43 Blvd 11 Novembre 1918, F-69622 Villeurbanne - France
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: LETTERS IN MATHEMATICAL PHYSICS; v. 108, n. 3, SI, p. 737-756, MAR 2018.
Citações Web of Science: 2
Resumo

Cartan-Lie algebroids, i.e., Lie algebroids equipped with a compatible connection, permit the definition of an adjoint representation, on the fiber as well as on the tangent of the base. We call (positive) quadratic Lie algebroids, Cartan-Lie algebroids with ad-invariant (Riemannian) metrics on their fibers and base and g, respectively. We determine the necessary and sufficient conditions for a positive quadratic Lie algebroid to integrate to a Riemannian Cartan-Lie groupoid. Here we mean a Cartan-Lie groupoid equipped with a bi-invariant and inversion-invariant metric on such that it induces by submersion the metric g on its base and its restriction to the t-fibers coincides with . (AU)

Processo FAPESP: 11/11973-4 - ICTP Instituto Sul-Americano para Pesquisa Fundamental: um centro regional para física teórica
Beneficiário:Nathan Jacob Berkovits
Linha de fomento: Auxílio à Pesquisa - Temático